Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

¬_¬

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

710 profile views
  1. Man you cleared up really well ^ I'm on end of month 5 (@70mg) as well and I can't say mine was quite as drastic - I have a lot more scarring and general hyperpigmentation than you.. Quick question for anyone else in topic, whilst my face has finally cleared up around the 3.5 month mark my back is still breaking out pretty badly, is this something to be concerned about? I'd assumed the back would have cleared up first but it totally hasn't - it was always less prolific there, and I only
  2. Day 112, started to clear up around 2 weeks ago at last, felt like forever coming. Got an extension today so getting top end of the recommended dose with 5 months.
  3. End of month 3: No real improvement - might have slowed down but still breaking out all over the joint. ARGHGASGHASGH.
  4. Day 68 status: All dryness no improvement. Went for bloods and they were saying I should have seen something by this point (I've been full dosage from the start) and might have to extend my treatment. Sucks.
  5. So eh around 6 weeks in, this is pretty horrible, skin is still progressively getting worse but the dryness isn't horrible - infact its about the same as benzoyl for me - whats really annoying me is that my urethra has gone all inflamed and red - having to apply vaseline down there every time you do a piss is nasty and it feels so uncomfortable. Don't remember any derm telling me about this side effect.
  6. My IB has been weird - most of my acne is cystic but my IB has been all whiteheads, its started to slow down now 1 month in and tbh any acne I'm having atm is about relative to the intensity of what I was getting pre treatment. Lips are dry but bareable and as long as I moisturise I dont flake too much - about BP comparable but without the 'heat' and redness. Been working out 5 times a week as well - absolutely no joint pains or muscle aches since I started at all and no other adverse side eff
  7. I was in almost the exact same position, about 6-7 years of acne and with a good bit of shallow scarring. The derm asked me what I'd been on before and mentioned that I probably hadn't tried the antibiotic method of maximum effectiveness *tho I had already done a course of antibiotics* but said if I was ok with it I could also try roaccutane. He said most people come in with lots of scare stories about the prospect of it, but that they are mostly exaggerated, but I think I was the opposite - was
  8. On day 21; the IB has slowed down a little bit but now I look like a mutant zombie If I dont hit the moisturiser every five hours. My IB is all round my mouth at the points where it is also now cracking - talk about irritating! No real other effects other than that.
  9. Yes, as proteins are basically amino acids which are processed in the liver and taking in a lot more proteins could put more strain on it if your body isnt used to this sort of diet (specifically - adjusting), when your derm calls you in you'd probably be best to mention your change in dietary intake and he/she may advise you to drop that diet; but thats probably better than having to come off the tane mid course. You're probably ok on the creatine front (as that is processed by the kidneys)
  10. Did you change your diet in conjunction with this, a sudden increase in proteins and cholesterol (eggs, milk) etc could be quite taxing to the liver if it is not used to dealing with them on top of accutane.
  11. A week in now and the IB pretty much kicking in full force, getting mad clusters around my mouth and whiteheads everywhere, skin is peeling ever so slightly but lips are still ok. Not had skin this bad in years, very annoying. Little bit of the redness from the BP has gone now but thats the only real improvement at the moment. On the twenties thing, one of the reasons I went for the initial referral to a derm was I was coming up for my twentieth birthday and I was loathed if I was gonna have
  12. It'll still be as effective because it'll still be digesting, that dump will be the remnants a previous meal, not the one you just ate so its not like you're pooing out all your vitamin A goodness straight away. It takes at least 24hrs for food to pass through your whole digestive system and 6 to get through your stomach and into the small intestine.
  13. For sure. Cardiovascular exercise doesnt increase testosterone production because its more of a muscle toner than a builder(infact if you do lots and lots of it then it can have the opposite effect). With weight lifting because the body is having to repair damaged muscle all the time and effectively build new muscle your body can kick up the bodies natural testosterone production to effectively deal with this process - the downside of this is more sebum production as well which can mean more a
  14. Started 4 days ago straight in at 70mg for 4 months (20yr old male) , when did you guys start seeing the first effects? No IB so far but my skins been fairly horrible ever since I started weight lifting (increase in testosterone has got to me I think), saw what was happening four weeks into it and finally plucked up the courage to go and bug the doc for a derm referral, damned if I should stop lifting because why should my skin prevent me from doing something I enjoy? Anyway, half a decade of B
×